ABBOTT VASCULAR INC. MINI TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
1012270-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, mildly calcified, mildly tortuous left anterior descending coronary artery that is 99% stenosed.During advancement of the 2.00 x 15 mm mini trek balloon dilatation catheter (bdc), resistance was encountered at the lesion site.During the first inflation, the mini trek bdc ruptured at 6 atmospheres.The mini trek bdc was removed, and a new trek balloon was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to circumstances of the procedure.There were no leaks noted during preparation, which suggests that a product quality issue did not contribute to the reported difficulties.In this case, based on the reported information, resistance was noted during advancement likely due to challenging anatomical conditions.It is likely that the balloon material was damaged during advancement resulting in rupture during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.